# SDR CA030603002

- Difficulty date: May 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 10,551 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Separated
- Location: Torque Knee
- Component: Torque Knee
- Component part number: 1018100329
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING IN HEAVY CROSSWIND, INITIAL RUNWAY CONTACT & SUBSEQUENT "BOUNCE" PROVIDED ENOUGH TORQUE TO ALLOW UPPER TORQUE KNEE LINK BUSHING TO BE PULLED THROUGH BY ATTACH BOLT, WHICH ALLOWED LOWER GEAR ASSEMBLY TO ROTATE 180 DEGREES. LANDING CONTINUED WITHOUT INCIDENT. UPPER TORQUE KNEE WAS REPLACED & AIRCRAFT RETURNED TO SERVICE.  IT IS UNCERTAIN BUT THERE IS A POSSIBILITY THAT ARRANGEMENT OF TORQUE KNEE STACK,  WASHER ARRANGEMENT,  WAS NOT AS SPECIFIED IN MM. IF SO, ADDITIONAL TORQUE PRESENTED DURING CROSSWIND LANDING ALLOWED BOLT TO PASS THROUGH A WASHER AND DRAW BUSHING OUT ALLOWING TWO KNEES TO SEPARATE.  A FLEET CHECK REVEALED NO OTHER AIRCRAFT WITH ANY INDICATION OF AN INCORRECT STACK.
